Follow
Giulio Peruginelli
Giulio Peruginelli
Associate Professor, Department of Mathematics, University of Padova, Italy
Verified email at math.unipd.it - Homepage
Title
Cited by
Cited by
Year
Polynomial overrings of Int (Z)
JL Chabert, G Peruginelli
Journal of Commutative Algebra 8 (1), 1-28, 2016
17*2016
Integral closure of rings of integer-valued polynomials on algebras
G Peruginelli, NJ Werner
Commutative Algebra: Recent Advances in Commutative Rings, Integer-Valued …, 2014
172014
Integer-valued polynomials over matrices and divided differences
G Peruginelli
Monatshefte für Mathematik 173 (4), 559-571, 2013
172013
Properly Integral Polynomials over the Ring of Integer-valued Polynomials on a Matrix Ring
G Peruginelli, NJ Werner
J. Algebra 460, 320-339, 2016
152016
The ring of polynomials integral-valued over a finite set of integral elements
G Peruginelli
J. Commut. Algebra 8 (1), 113-141, 2014
152014
Integral-valued polynomials over sets of algebraic integers of bounded degree
G Peruginelli
Journal of Number Theory 137, 241-255, 2014
152014
Non-triviality Conditions for Integer-valued Polynomial Rings on Algebras
G Peruginelli, NJ Werner
Monatsh. Math. (2017) arXiv:1604.06912 http://dx.doi.org/10.1007/s00605-016 …, 2016
142016
Extending valuations to the field of rational functions using pseudo-monotone sequences
G Peruginelli, D Spirito
Journal of Algebra 586, 756-786, 2021
122021
Decomposition of integer-valued polynomial algebras
G Peruginelli, NJ Werner
J. Pure Appl. Algebra 222 (9), 2562-2579, 2017
102017
Prufer intersection of valuation domains of a field of rational functions
G Peruginelli
Journal of Algebra 509, 240-262, 2018
82018
Transcendental extensions of a valuation domain of rank one
G Peruginelli
Proceedings of the AMS (2017), arXiv preprint arXiv:1611.00177 145 (10 …, 2016
82016
Primary decomposition of the ideal of polynomials whose fixed divisor is divisible by a prime power
G Peruginelli
J. Algebra 398, 227-242, 2013
82013
On some notions of good reduction for endomorphisms of the projective line
JK Canci, G Peruginelli, D Tossici
manuscripta mathematica 141 (1-2), 315-331, 2011
72011
The Zariski-Riemann space of valuation domains associated to pseudo-convergent sequences
G Peruginelli, D Spirito
Trans. Amer. Math. Soc. (arXiv:1809.09539), 2020
62020
Maximal Subrings and Covering Numbers of Finite Semisimple Rings
G Peruginelli, NJ Werner
Communications in Algebra 46 (11), 4724-4738, 2018
62018
Galois structure on integral valued polynomials
B Heidaryan, M Longo, G Peruginelli
J. Number Theory 171, 198-212, 2017
62017
Factorization of integer-valued polynomials with square-free denominator
G Peruginelli
Comm. Algebra, 2013
62013
Parametrizing Over ℤ Integral Values of Polynomials Over ℚ
G Peruginelli, U Zannier
Communications in Algebra 38 (1), 119-130, 2009
62009
Idempotent pairs and PRINC domains
G Peruginelli, L Salce, P Zanardo
Multiplicative Ideal Theory and Factorization Theory - Commutative and Non …, 2014
52014
Polynomial Dedekind domains with finite residue fields of prime characteristic
G Peruginelli
Pacific Journal of Mathematics 324 (2), 333-351, 2023
4*2023
The system can't perform the operation now. Try again later.
Articles 1–20